# SDR DHL200080433C

- Difficulty date: March 31, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE COMPATMENT FLOOR SUPPORT CRACKED 2 INCHES AT BS 520.00 BETWEEN L35 AND L36 LT.  REMOVED FASTENERS PER SRM 51-1-21.  STOP DRILLED PER SRM 53-2-3 FIG 5.  FABRICATED DOUBLER PER SRM 53-2-3.  INSTALLED DOUBLER WITH NEW FLOOR SUPPORT PER SRM 51-1-21-PG 8 & 9.
